Please wait a minute...
Chin. Phys. B, 2021, Vol. 30(1): 010202    DOI: 10.1088/1674-1056/abb3f3
GENERAL Prev   Next  

High-order rational solutions and resonance solutions for a (3+1)-dimensional Kudryashov-Sinelshchikov equation

Yun-Fei Yue(岳云飞)1, Jin Lin(林机)2, and Yong Chen(陈勇)1,2,3,
1 School of Mathematical Sciences, Shanghai Key Laboratory of PMMP, Shanghai Key Laboratory of Trustworthy Computing, East China Normal University, Shanghai 200062, China; 2 Department of Physics, Zhejiang Normal University, Jinhua 321004, China; 3 College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China
Abstract  We mainly investigate the rational solutions and N-wave resonance solutions for the (3+1)-dimensional Kudryashov-Sinelshchikov equation, which could be used to describe the liquid containing gas bubbles. With appropriate transformations, two kinds of bilinear forms are derived. Employing the two bilinear equations, dynamical behaviors of nine district solutions for this equation are discussed in detail, including bright rogue wave-type solution, dark rogue wave-type solution, bright W-shaped solution, dark W-shaped rational solution, generalized rational solution and bright-fusion, dark-fusion, bright-fission, and dark-fission resonance solutions. In addition, the generalized rational solutions, which depending on two arbitrary parameters, have an interesting structure: splitting from two peaks into three peaks.
Keywords:  rational solution      N-wave resonance solution      Hirota bilinear method      Kudryashov-Sinelshchikov equation  
Received:  10 August 2020      Revised:  01 January 1900      Accepted manuscript online:  01 September 2020
PACS:  02.30.Ik (Integrable systems)  
  05.45.Yv (Solitons)  
  04.20.Jb (Exact solutions)  
Fund: Project supported by the National Natural Science Foundation of China (Grant No. 11675054), the Future Scientist/Outstanding Scholar Training Program of East China Normal University (Grant No. WLKXJ2019-004), the Fund from Shanghai Collaborative Innovation Center of Trustworthy Software for Internet of Things (Grant No. ZF1213), and the Project from the Science and Technology Commission of Shanghai Municipality, China (Grant No. 18dz2271000).
Corresponding Authors:  Corresponding author. E-mail:   

Cite this article: 

Yun-Fei Yue(岳云飞), Jin Lin(林机), and Yong Chen(陈勇) High-order rational solutions and resonance solutions for a (3+1)-dimensional Kudryashov-Sinelshchikov equation 2021 Chin. Phys. B 30 010202

1 Kudryashov N A and Sinelshchikov D I 2012 Phys. Scr. 85 025402
2 Ma W X 1993 J. Phys. A: Math. Gen. 26 L17
3 Lax P D 1968 Commun. Pure Appl. Math. 21 467
4 Kadomtsev B B and Petviashvili V I Sov. Phys. Dokl. 15 539
5 Kudryashov N A and Sinelshchikov D I 2010 Phys. Lett. A 374 2011
6 Bona J L and Schonbek M E Proc. R. Soc. Edinburgh 101A 207
7 Wazwaz A M Appl. Math. Comput. 200 437
8 Mohammed K 2009 Commun. Nonlinear Sci. Numer. Simulat. 14 1169
9 Yue Y F, Huang L L and Chen Y 2020 Commun. Nonlinear Sci. Numer. Simulat. 89 105284
10 Yan Z Y 2017 Chaos 27 053117
11 Wang Y H and Wang H 2017 Nonlinear Dyn. 89 235
12 Wang Y H and Wang H 2014 Phys. Scr. 89 125203
13 Yue Y F, Huang L L and Chen Y
14 Jin X W and Lin J 2020 J. Magn. Magn. Mater. 502 166590
15 Chen Y, Huang L L and Liu Y 2020 J. Nonlinear Sci. 30 93
16 Hirota R The direct method in soliton theory (Cambridge: Cambridge University Press)
17 Guo B L, Ling L M and Liu Q P 2012 Phys. Rev. E 85 026607
18 Chen J C, Chen L Y, Feng B F and Maruno K I 2019 Phys. Rev. E 100 052216
19 Huang L L and Chen Y 2018 Nonlinear Dyn. 92 221
20 Zhou A J and Chen A H 2018 Phys. Scripta 93 125201
21 Feng Y L, Shan W R, Sun W R, et al. 2014 Commun. Nonlinear Sci. Numer. Simulat. 19 880
22 Tu J M, Tian S F, Xu M J, et al. 2016 Nonlinear Dyn. 83 1199
23 Liu W H and Zhang Y F 2018 Mod. Phys. Lett. B 32 1850359
24 Liu W H and Zhang Y F 2020 Waves Random Complex Media 30 470
25 Wang M, Tian B, Sun Y, et al. 2020 Comput. Math. Appl. 79 576
26 Clarkson P A and Dowie E Transactions of Mathematics and its Applications 1 1 tnx003
27 Zhao Z L, He L C and Gao Y B Complexity bf 2019 8249635
28 Qin C Y, Tian S F, Wang X B, et al. 2018 Commun. Nonlinear Sci. Numer. Simulat. 62 378
29 Liu W H and Zhang Y F 2019 Appl. Math. Lett. 98 184
30 Cui W Y and Zha Q L 2018 Comput. Math. Appl. 76 1099
[1] Propagation and modulational instability of Rossby waves in stratified fluids
Xiao-Qian Yang(杨晓倩), En-Gui Fan(范恩贵), and Ning Zhang(张宁). Chin. Phys. B, 2022, 31(7): 070202.
[2] Solutions of novel soliton molecules and their interactions of (2 + 1)-dimensional potential Boiti-Leon-Manna-Pempinelli equation
Hong-Cai Ma(马红彩), Yi-Dan Gao(高一丹), and Ai-Ping Deng(邓爱平). Chin. Phys. B, 2022, 31(7): 070201.
[3] General M-lumps, T-breathers, and hybrid solutions to (2+1)-dimensional generalized KDKK equation
Peisen Yuan(袁培森), Jiaxin Qi(齐家馨), Ziliang Li(李子良), and Hongli An(安红利). Chin. Phys. B, 2021, 30(4): 040503.
[4] Soliton interactions and asymptotic state analysis in a discrete nonlocal nonlinear self-dual network equation of reverse-space type
Cui-Lian Yuan(袁翠连) and Xiao-Yong Wen(闻小永). Chin. Phys. B, 2021, 30(3): 030201.
[5] Interaction properties of solitons for a couple of nonlinear evolution equations
Syed Tahir Raza Rizvi, Ishrat Bibi, Muhammad Younis, and Ahmet Bekir. Chin. Phys. B, 2021, 30(1): 010502.
[6] Stable soliton propagation in a coupled (2+1) dimensional Ginzburg-Landau system
Li-Li Wang(王丽丽), Wen-Jun Liu(刘文军). Chin. Phys. B, 2020, 29(7): 070502.
[7] Localized characteristics of lump and interaction solutions to two extended Jimbo-Miwa equations
Yu-Hang Yin(尹宇航), Si-Jia Chen(陈思佳), and Xing Lü(吕兴). Chin. Phys. B, 2020, 29(12): 120502.
[8] Rational solutions and interaction solutions for (2 + 1)-dimensional nonlocal Schrödinger equation
Mi Chen(陈觅) and Zhen Wang(王振). Chin. Phys. B, 2020, 29(12): 120201.
[9] Exact solutions of a (2+1)-dimensional extended shallow water wave equation
Feng Yuan(袁丰), Jing-Song He(贺劲松), Yi Cheng(程艺). Chin. Phys. B, 2019, 28(10): 100202.
[10] Superposition solitons in two-component Bose-Einstein condensates
Wang Xiao-Min (王晓敏), Li Qiu-Yan (李秋艳), Li Zai-Dong (李再东). Chin. Phys. B, 2013, 22(5): 050311.
[11] Periodic-soliton solutions of the (2+1)-dimensional Kadomtsev--Petviashvili equation
Zhaqilao(扎其劳) and Li Zhi-Bin(李志斌). Chin. Phys. B, 2008, 17(7): 2333-2338.
No Suggested Reading articles found!